Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Sweat a lot, nausea and migraines. High BP and diabetes. What is wrong?

I am very well into the medical field, and I can not pin point what is happening with me lately, I have sweats around 2-3 am every night even though I run my A.C and the rest of the fam is cold , I am in my early thirties, feel very full and nausea through the day, migranes that are arriving every night around 3-5 pm and stay until I go to sleep, I am not pregnant, I do not take any medications except nuva ring that I have taken for several years. I also get severe pain lately that runs down my hips and legs, that might be from a slipped bulged disk that I ve had for several years and have mastered that pain naturally over the years. I have had dizzy spells and almost fainted 3 times in the last 2 days. I am not anemic, nor do I have high Blood pressure or Diabetes or low blood sugars, so what else can be causing these everyday horrible feelings that I m experiancing?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
You may have atypical migraine. But before that rule out any intracranial lesions by taking MRI brain.Rule out early morning hypoglcemia. Take CT abdomen and upper Gi endoscopy to rule out hiatus (bulging of part of stomach into chest) . Take amitryptylline 25 mg at night if everything is mormal. If u r not an asthmatic take Inderol 40 mg bid in addition.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor